IIUM Repository

The Bochner integral for measurable sections and its properties

Ganiev, Inomjon and Mahmoud Ahmed, Gharib Subhi (2013) The Bochner integral for measurable sections and its properties. Annals of Functional Analysis, 4 (1). pp. 1-10. ISSN 2008-8752 (O)

PDF - Published Version
Download (376kB) | Preview


In the present paper we introduce the notion Bochner integral for measurable sections and study some properties such integrals. Given necessary and successfully condition for integrability of a measurable section. Dominated convergence theorem and analogue of Hille's theorem are proved.

Item Type: Article (Journal)
Additional Information: 6672/27520
Uncontrolled Keywords: Bochner integral
Subjects: Q Science > Q Science (General)
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Dr Gharib Mahmoud
Date Deposited: 29 Mar 2013 16:18
Last Modified: 29 Mar 2013 16:18
URI: http://irep.iium.edu.my/id/eprint/27520

Actions (login required)

View Item View Item


Downloads per month over past year